# SDR LR7A2023070503296

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,090 hours, 20,569 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, J

## Discrepancy

DURING SCHEDULED FLIGHT LEFT MAIN LANDING GEAR DID NOT RETRACT. FUEL DUMPED, AIRTURNBACK.   / COULD NOT DUPLICATE, NO DEFECTS NOTED.    LP #51073
